# SDR SCNA20250618218

- Difficulty date: June 17, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8
- Aircraft serial: 30637
- Aircraft time: 73,639 hours, 26,736 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 814016: GIRT BAR BRACKETS STIFF ON L1 AND R1 DOORS.   ADJUSTED GIRT BAR BRACKETS AND OPS CHECKS GOOD REF AMM 25-66-01.
